# SDR SWAA2018021519786

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 43,159 hours, 25,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY FELL OUT OF RETAINER, DID NOT DEPLOY, STILL OPERATIONAL.  INSTALLED THE SLIDE IAW MT.
